MathSciNet Relay Station
MathSciNet bibliographic data
MR436134 (55 #9084) 55D99 (22C05)
Keesling, James Some examples in shape theory using the theory of compact connected abelian topological groups. Trans. Amer. Math. Soc. 219 (1976), 169–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement